The Taylor transformation of analytic functionals with non-bounded carrier
Tom 108 / 1994
Studia Mathematica 108 (1994), 159-176 DOI: 10.4064/sm-108-2-159-176
Let L be a closed convex subset of some proper cone in ℂ. The image of the space of analytic functionals Q'(L) with non-bounded carrier in L under the Taylor transformation as well as the representation of analytic functionals from Q'(L) as the boundary values of holomorphic functions outside L are given. Multipliers and operators in Q'(L) are described.